# SDR 2001UALA01605

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 34,709 hours, 24,763 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FUSE STA 727D ON STR 24RT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER AND FILLER INSTALLED.
